# SDR UALA2013050903245

- Difficulty date: May 8, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 42,730 hours, 10,342 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 7765
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT A/C PACK INOPERATIVE LIGHT ON. EICAS MESSAGE LEFT A/C PACK TEMP DISPLAYED.  LIGHT DID NOT EXTINGUISH WHEN STANDBY SELECTED & RESET PUSHED.  REPLACED LEFT A/C PACK RAM AIR ACTUATOR.
